About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 70786, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/70786

An extension and a refinement of van der Corput's inequality

Research Institute of Mathematical Inequality Theory, Henan Polytechnic University, Jiaozuo City, Henan Province 454010, China

Received 1 April 2006; Revised 18 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

van der Corput's inequality is extended and refined by using Euler-Maclaurin formula and other analytic techniques.